# SDR DALA2022021701072

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 DURING REMOVE FWD FASTENER FOR THE BLADE ON THE UNDER WING LONGERON FITTING FOUND LOWER DRAG SPLICE ANGLE TOOLING MARK. CORRECTIVE ACTION: THE LOWER DRAG SPLICE ANGLE FWD FASTENER HOLE TOOLING MARK REMOVED AND REPAIRED AS PER PRI596938-14 (2120477)
